# SDR DALA2024101810192

- Difficulty date: October 7, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON BUSHING ATTACHMENT HINGE FITTING INBOARD ACTUATOR (1E/A) OF THE RH AILERON. CORRECTIVE ACTION: REPLACED BUSHING (1 E/A) ON I/B LUG ON ATTACHMENT HINGE FITTING I/B ACTUATOR AT RH AILERON, AS PER AIRBUS CMM 57-61-21. (0596868)
